Mathematische Annalen

, Volume 293, Issue 1, pp 77–99 | Cite as

Moduli of parabolic stable sheaves

  • M. Maruyama
  • K. Yokogawa

Mathematics Subject Classifications (1991)



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Altman, A., Kleiman, S.: Compactifying the Picard scheme. Adv. Math.35, 50–112 (1980)Google Scholar
  2. 2.
    Bhosle, U.N.: Parabolic vector bundles on curves. Ark. Mat.27, 15–22 (1989)Google Scholar
  3. 3.
    Gieseker, D.: On the moduli of vector bundles on an algebraic surface. Ann. Math.106, 45–60 (1977)Google Scholar
  4. 4.
    Grothendieck, A., Dieudonné, J.: Élements de géométrie algébrique, chaps, I, II, III, IV. Publ. Math., Inst. Hautes Étud. Sci.4, 8, 11, 17, 20, 24, 28, 32 (1960–1967)Google Scholar
  5. 5.
    Grothendieck, A.: Techniquis de construction et théorèmes d'existence en géométrie algébrique. IV. Les schémas de Hilbert. Semin. Bourbaki13 (no 221) (1960/61)Google Scholar
  6. 6.
    Hitchin, N.J.: The self-duality equations on a Riemann surface. Proc. Lond. Math. Soc., III. Ser.55, 59–126 (1987)Google Scholar
  7. 7.
    Hitchin, N.J.: Stable bundles and integrable systems. Duke Math. J.54, 91–114 (1987)Google Scholar
  8. 8.
    Maruyama, M.: Moduli of stable sheaves. I. J. Math. Kyoto Univ.17, 91–126 (1977)Google Scholar
  9. 9.
    Maruyama, M.: Moduli of stable sheaves. II. J. Math. Kyoto Univ.18, 557–614 (1978)Google Scholar
  10. 10.
    Maruyama, M.: On boundedness of families of torsion free sheaves. J. Math. Kyoto Univ.21, 673–701 (1981)Google Scholar
  11. 11.
    Maruyama, M.: Openness of a family of torsion free sheaves. J. Math. Kyoto Univ.16, 627–637 (1976)Google Scholar
  12. 12.
    Mehta, V.B., Ramanathan, A.: Semistable sheaves on projective varieties and their restriction to curves. Math. Ann.258, 213–224 (1982)Google Scholar
  13. 13.
    Mehta, V.B., Seshadri, C.S.: Moduli of vector bundles on curves with parabolic structure. Math. Ann.248, 205–239 (1980)Google Scholar
  14. 14.
    Mumford, D.: Geometric invariant theory. Berlin Heidelberg New York: Springer 1965Google Scholar
  15. 15.
    Mumford, D.: Lectures on curves on an algebraic surface (Ann. Math. Stud., vol. 59). Princeton: Princeton University Press 1966Google Scholar
  16. 16.
    Narasimhan, M.S., Seshadri, C.S.: Stable and unitary vector bundles on a compact Riemann surface. Ann. Math.82, 540–567 (1965)Google Scholar
  17. 17.
    Nitsure, N.: Moduli spaces for stable pairs on a curve. (Preprint 1988)Google Scholar
  18. 18.
    Seshadri, C.S.: Geometric reductivity over arbitrary base. Adv. Math.26, 225–274 (1977)Google Scholar
  19. 19.
    Seshadri, C.S.: Moduli of vector bundles on curves with parabolic structures. Bull. Am. Math. Soc.83, 124–126 (1977)Google Scholar
  20. 20.
    Seshadri, C.S.: Fibrés vectoriels sur les courbes algébriques. Astérisque96 (1982)Google Scholar
  21. 21.
    Shatz, S.: The decomposition and specialization of algebraic families of vector bundles. Compos. Math.35, 163–187 (1977)Google Scholar
  22. 22.
    Simpson, C.T.: Moduli of representations of the fundamental group of a smooth projective variety. Princeton University (Preprint)Google Scholar
  23. 23.
    Yokogawa, K.: Moduli of stable pairs. J. Math. Kyoto Univ. (to appear)Google Scholar
  24. 24.
    Yokogawa, K.: A compactification of moduli of parabolic sheaves and moduli of parabolic Higgs sheaves (forthcoming)Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • M. Maruyama
    • 1
  • K. Yokogawa
    • 1
  1. 1.Department of Mathematics, Faculty of ScienceKyoto UniversityKyotoJapan

Personalised recommendations